Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Re: CARBAMAZEPINE

Expand Messages
  • Constance Dickson
    ... __________________________________________________ Do You Yahoo!? Get email alerts & NEW webcam video instant messaging with Yahoo! Messenger
    Message 1 of 23 , Sep 1 7:02 AM
    • 0 Attachment
      --- Doc <gidoctor@...> wrote:
      > Connie,
      > Tremor at rest , decreasing if you want to do
      > something may be due to parkinson like illness.
      > Try Syp Benadryl if you can get it.
      >
      > Dr Sharat C Misra MD, DM
      >
      >
      >
      >
      >
      > ----- Original Message -----
      > From: Constance Dickson
      > To: GIWorld-Hepatitis@yahoogroups.com
      > Sent: Friday, August 31, 2001 7:02 AM
      > Subject: Re: [GIWorld-Hepatitis] Re: CARBAMAZEPINE
      >
      >
      > Hi Doc,
      > Amitrtylymine 100 mgs at bed time, or Ultram, or
      > Lortab..he will only give me 8 days worth of
      > Lortab.
      > they tremble all the time but I do see a
      > corelation of
      > doing things now,I watched to see...I bave
      > Bialateral
      > Carpal Tunnel Syndrome a Dr said was inoperable
      > because of my blood. They do it whenever they
      > want
      > (Tremble), the right one has hurt today, I am
      > actually
      > left handed but when I was a child teachers, they
      > made
      > me use right hand. That happened a lot.:), Connie
      >
      >
      >
      > __________________________________________________
      > Do You Yahoo!?
      > Get email alerts & NEW webcam video instant
      > messaging with Yahoo! Messenger
      > http://im.yahoo.com
      >
      > Yahoo! Groups Sponsor
      > ADVERTISEMENT
      >
      > You can, too! Start
      > here...
      >
      > Height:
      > 345678 ft
      > 01234567891011in
      >
      > Weight:
      > lbs. kg.
      >
      >
      >
      >
      >
      >
      >
      >
      >
      > Welcome to GIHepWorld
      >
      > Post message: GIWorld-Hepatitis@yahoogroups.com
      > Subscribe:
      > GIWorld-Hepatitis-subscribe@yahoogroups.com
      > Unsubscribe:
      > GIWorld-Hepatitis-unsubscribe@yahoogroups.com
      > List owner:
      > GIWorld-Hepatitis-owner@yahoogroups.com
      > URL to this page:
      > http://groups.yahoo.com/group/GIWorld-Hepatitis
      >
      >
      > Your use of Yahoo! Groups is subject to the Yahoo!
      > Terms of Service.
      >
      >
      >
      > [Non-text portions of this message have been
      > removed]
      >
      >


      __________________________________________________
      Do You Yahoo!?
      Get email alerts & NEW webcam video instant messaging with Yahoo! Messenger
      http://im.yahoo.com
    • Constance Dickson
      Doc, I know what Parkinson s Disease is. Ever since I was little and saw someone with it I dreaded ever having it. Don t know why just have...TC, C ...
      Message 2 of 23 , Sep 1 7:06 AM
      • 0 Attachment
        Doc,
        I know what Parkinson's Disease is. Ever since I
        was little and saw someone with it I dreaded ever
        having it. Don't know why just have...TC, C
        --- Doc <gidoctor@...> wrote:
        > Connie,
        > Tremor at rest , decreasing if you want to do
        > something may be due to parkinson like illness.
        > Try Syp Benadryl if you can get it.
        >
        > Dr Sharat C Misra MD, DM
        >
        >
        >
        >
        >
        > ----- Original Message -----
        > From: Constance Dickson
        > To: GIWorld-Hepatitis@yahoogroups.com
        > Sent: Friday, August 31, 2001 7:02 AM
        > Subject: Re: [GIWorld-Hepatitis] Re: CARBAMAZEPINE
        >
        >
        > Hi Doc,
        > Amitrtylymine 100 mgs at bed time, or Ultram, or
        > Lortab..he will only give me 8 days worth of
        > Lortab.
        > they tremble all the time but I do see a
        > corelation of
        > doing things now,I watched to see...I bave
        > Bialateral
        > Carpal Tunnel Syndrome a Dr said was inoperable
        > because of my blood. They do it whenever they
        > want
        > (Tremble), the right one has hurt today, I am
        > actually
        > left handed but when I was a child teachers, they
        > made
        > me use right hand. That happened a lot.:), Connie
        >
        >
        >
        > __________________________________________________
        > Do You Yahoo!?
        > Get email alerts & NEW webcam video instant
        > messaging with Yahoo! Messenger
        > http://im.yahoo.com
        >
        > Yahoo! Groups Sponsor
        > ADVERTISEMENT
        >
        > You can, too! Start
        > here...
        >
        > Height:
        > 345678 ft
        > 01234567891011in
        >
        > Weight:
        > lbs. kg.
        >
        >
        >
        >
        >
        >
        >
        >
        >
        > Welcome to GIHepWorld
        >
        > Post message: GIWorld-Hepatitis@yahoogroups.com
        > Subscribe:
        > GIWorld-Hepatitis-subscribe@yahoogroups.com
        > Unsubscribe:
        > GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        > List owner:
        > GIWorld-Hepatitis-owner@yahoogroups.com
        > URL to this page:
        > http://groups.yahoo.com/group/GIWorld-Hepatitis
        >
        >
        > Your use of Yahoo! Groups is subject to the Yahoo!
        > Terms of Service.
        >
        >
        >
        > [Non-text portions of this message have been
        > removed]
        >
        >


        __________________________________________________
        Do You Yahoo!?
        Get email alerts & NEW webcam video instant messaging with Yahoo! Messenger
        http://im.yahoo.com
      • Mzgee1@aol.com
        HI! It s TEGRETOL. My son used to take it for a seizure disorder. It s also sometimes used in conjuntion with other anti-d s. It may also be used for pain
        Message 3 of 23 , Sep 1 7:37 AM
        • 0 Attachment
          HI! It's TEGRETOL. My son used to take it for a seizure disorder. It's
          also sometimes used in conjuntion with other anti-d's. It may also be used
          for pain similarly to neurontin....but I don't know for sure. Was it
          prescribed for you for pain? I took Neurontin for quite a while for nerve
          pain and it did help. I stopped it when I started Tx last yr. just too much
          meds to take and my stomach felt so yuk from Tx. I also take Demerol for
          daytime pain and Oxycontin at night only. That seems to get me thru the
          day.....not pain-free.....but liveable! :) and THAT'S great! take care,
          luv mzgee


          [Non-text portions of this message have been removed]
        • Constance Dickson
          Hey Mzgee, I would choose what you have if it were up to me, buttttttttttttt, he only will go Lortab enough for his 8 days, actually I hate asking I think
          Message 4 of 23 , Sep 1 7:44 AM
          • 0 Attachment
            Hey Mzgee,
            I would choose what you have if it were up to me,
            buttttttttttttt, he only will go Lortab enough for his
            8 days, actually I hate asking I think they all thonk
            I am a druggie :) They have no idea of the
            pain..............TC, Connie


            __________________________________________________
            Do You Yahoo!?
            Get email alerts & NEW webcam video instant messaging with Yahoo! Messenger
            http://im.yahoo.com
          • Mzgee1@aol.com
            Connie...sorry haven t been online in a few days. It took me quite a while to find a doc who wasn t afraid to medicate for pain. Because of my IVDU
            Message 5 of 23 , Sep 9 7:00 AM
            • 0 Attachment
              Connie...sorry haven't been online in a few days. It took me quite a while
              to find a doc who wasn't afraid to medicate for pain. Because of my IVDU
              background, most docs refused pain meds. Of course that was a long time ago
              and I believe addiction is a mental illness...physical dependence on pain
              medication may be an unwanted side effect, but it is NOT the same as
              addiction. Thank God for my doc! You can keep looking for a good,
              responsible doc that believes your pain & is willing to help. God Bless,
              mzgee


              [Non-text portions of this message have been removed]
            Your message has been successfully submitted and would be delivered to recipients shortly.